Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 75, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jul 11, 2013, 3:31 PM CDT for Okaloosa County, Florida. It took effect at Jul 12, 2013, 12:10 AM CDT. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2013, 3:31 PM CDT (20:31 UTC)
- In effect from
- Jul 12, 2013, 12:10 AM CDT
- Expired
- Jul 18, 2013, 9:40 AM CDT
- In force
- 6 days
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 65 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
345 WGUS44 KMOB 112031 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 331 PM CDT THU JUL 11 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS CREATING SIGNIFICANT RISES ALONG THE SHOAL RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-122031- /O.NEW.KMOB.FL.W.0075.130712T1200Z-130715T1200Z/ /CRVF1.1.ER.130712T1200Z.130713T1800Z.130715T0600Z.NO/ 331 PM CDT THU JUL 11 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM FRIDAY MORNING UNTIL MONDAY MORNING * AT 2PM THURSDAY THE STAGE WAS...7.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 8.4 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
15 follow-up statements
569 WGUS84 KMOB 120526 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1226 AM CDT FRI JUL 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-FLC033-122324- /O.EXT.KMOB.FL.W.0077.130712T0510Z-130712T2324Z/ /STXA1.1.ER.130712T0012Z.130712T0600Z.130712T1724Z.NO/ 1226 AM CDT FRI JUL 12 2013 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE STYX RIVER NEAR ELSANOR * UNTIL THIS EVENING * AT 11 PM THURSDAY THE STAGE WAS 13 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY AFTER MIDNIGHT THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT 12 FEET...RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE. $$ FLC091-130526- /O.EXT.KMOB.FL.W.0075.130712T0510Z-130715T1200Z/ /CRVF1.1.ER.130712T0420Z.130713T0000Z.130715T0600Z.NO/ 1226 AM CDT FRI JUL 12 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM YESTERDAY LATE EVENING UNTIL MONDAY MORNING * AT 11 PM THURSDAY THE STAGE WAS 8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY YESTERDAY LATE EVENING AND CONTINUE TO RISE TO NEAR 8.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING. * AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
314 WGUS84 KMOB 121556 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1056 AM CDT FRI JUL 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-131556- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130714T2100Z/ /CRVF1.1.ER.130712T0415Z.130713T0600Z.130714T1500Z.NO/ 1056 AM CDT FRI JUL 12 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL SUNDAY AFTERNOON * AT 10AM FRIDAY THE STAGE WAS 8.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
860 WGUS84 KMOB 130154 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 854 PM CDT FRI JUL 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-131200- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130713T1200Z/ /CRVF1.1.ER.130712T0415Z.130712T1800Z.130713T0600Z.NO/ 854 PM CDT FRI JUL 12 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL SATURDAY MORNING * AT 8 PM FRIDAY THE STAGE WAS 8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 8 FEET...MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
484 WGUS84 KMOB 130916 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 416 AM CDT SAT JUL 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-140000- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130714T0000Z/ /CRVF1.1.ER.130712T0415Z.130712T1800Z.130713T1800Z.NO/ 416 AM CDT SAT JUL 13 2013 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL THIS EVENING * AT 3 AM SATURDAY THE STAGE WAS 8.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
894 WGUS84 KMOB 131635 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1135 AM CDT SAT JUL 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-132234- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130713T2234Z/ /CRVF1.1.ER.130712T0415Z.130712T1800Z.130713T1634Z.NO/ 1135 AM CDT SAT JUL 13 2013 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL THIS AFTERNOON * AT 11AM SATURDAY THE STAGE WAS 8.0 FEET * MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
382 WGUS84 KMOB 131707 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1207 PM CDT SAT JUL 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-141200- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130714T1200Z/ /CRVF1.1.ER.130712T0415Z.130712T1800Z.130714T0600Z.NO/ 1207 PM CDT SAT JUL 13 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL SUNDAY MORNING * AT NOON SATURDAY THE STAGE WAS 8.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL REMAIN NEAR FLOOD STAGE UNTIL AFTER MIDNIGHT TOMORROW. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
433 WGUS84 KMOB 140141 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 841 PM CDT SAT JUL 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-150141- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130716T0600Z/ /CRVF1.1.ER.130712T0415Z.130712T1800Z.130716T0000Z.NO/ 841 PM CDT SAT JUL 13 2013 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM TOMORROW EVENING UNTIL LATE MONDAY NIGHT * AT 8PM SATURDAY THE STAGE WAS 8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EVENING. * AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
102 WGUS84 KMOB 140901 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 401 AM CDT SUN JUL 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-150901- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130717T1200Z/ /CRVF1.1.ER.130712T0415Z.130715T1200Z.130717T0600Z.NO/ 401 AM CDT SUN JUL 14 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL WEDNESDAY MORNING * AT 3 AM SUNDAY THE STAGE WAS 8.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
820 WGUS84 KMOB 141547 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1047 AM CDT SUN JUL 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-151547- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130718T0000Z/ /CRVF1.1.ER.130712T0415Z.130715T0600Z.130717T1800Z.NO/ 1047 AM CDT SUN JUL 14 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL WEDNESDAY EVENING * AT 10AM SUNDAY THE STAGE WAS 8.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EARLY AFTERNOON. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
394 WGUS84 KMOB 150138 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 838 PM CDT SUN JUL 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-160138- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130717T0000Z/ /CRVF1.1.ER.130712T0415Z.130715T1200Z.130716T1800Z.NO/ 838 PM CDT SUN JUL 14 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM THIS EVENING UNTIL TUESDAY EVENING * AT 8PM SUNDAY THE STAGE WAS 8.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 8.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
885 WGUS84 KMOB 151601 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1101 AM CDT MON JUL 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-161601- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130716T1800Z/ /CRVF1.1.ER.130712T0415Z.130714T0430Z.130716T1200Z.NO/ 1101 AM CDT MON JUL 15 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM THIS AFTERNOON UNTIL TUESDAY AFTERNOON * AT 10AM MONDAY THE STAGE WAS 8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
904 WGUS84 KMOB 160257 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 957 PM CDT MON JUL 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-170000- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130717T0000Z/ /CRVF1.1.ER.130712T0415Z.130714T0430Z.130716T1800Z.NO/ 957 PM CDT MON JUL 15 2013 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL TUESDAY EVENING * AT 9PM MONDAY THE STAGE WAS 8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.1 FEET BY EARLY TOMORROW...TUESDAY MORNING. * THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. 8 AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
759 WGUS84 KMOB 161408 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 908 AM CDT TUE JUL 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-171408- /O.EXT.KMOB.FL.W.0075.000000T0000Z-130718T1800Z/ /CRVF1.1.ER.130712T0415Z.130714T0430Z.130718T1200Z.NO/ 908 AM CDT TUE JUL 16 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL THURSDAY AFTERNOON * AT 8 AM TUESDAY THE STAGE WAS 8.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 8.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT 8 FEET...SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
748 WGUS84 KMOB 170130 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 830 PM CDT TUE JUL 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-180130- /O.CON.KMOB.FL.W.0075.000000T0000Z-130718T1800Z/ /CRVF1.1.ER.130712T0415Z.130714T0430Z.130718T1200Z.NO/ 830 PM CDT TUE JUL 16 2013 THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL THURSDAY AFTERNOON * AT 7PM TUESDAY THE STAGE WAS 8.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8 FEET * THE RIVER WILL REMAIN NEAR 8.1 FEET THROUGH WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR. $$
126 WGUS84 KMOB 181440 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 940 AM CDT THU JUL 18 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && FLC091-181510- /O.CAN.KMOB.FL.W.0075.000000T0000Z-130718T1800Z/ /CRVF1.1.ER.130712T0415Z.130714T0430Z.130717T0815Z.NO/ 940 AM CDT THU JUL 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL THIS AFTERNOON * AT 9AM THURSDAY THE STAGE WAS 7.1 FEET * FLOOD STAGE IS 8 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 11, 1:18 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 11, 1:18 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 118 PM CDT THU JUL 11 2013 .MESOSCALE UPDATE...FORTUNATELY THE EXCESSIVE RAINFALL RATES WE HAVE SEEN ACROSS PORTIONS OF THE COASTAL COUNTIES THIS MORNING HAS DIMINISHED AS AN OUTFLOW BOUNDARY FROM THE NORTH HAS PUSHED THROUGH AND IS NOW MOVING INTO THE GULF WATERS. WE ARE STILL SEEING A LARGE AREA OF MODERATE RAIN ALONG AND SOUTH OF THE I-10 CORRIDOR WITH ISOLATED POCKETS OF HEAVIER RAIN. WE EXPECT A GRADUAL WEAKENING THROUGH THE AFTERNOON AS THE ATMOSPHERE HAS BEEN CONSIDERABLY WORKED OVER. THE EXCEPTION MAY BE ACROSS SOUTH CENTRAL ALABAMA WHERE SOME INSTABILITY PERSISTS AND POCKETS OF HEAVY RAINFALL MAY DEVELOP. FLOODING WILL PERSIST FOR AT LEAST THE NEXT FEW HOURS IN THOSE AREAS THAT HAVE SEEN SIGNIFICANT ISSUES...MAINLY IN BALDWIN COUNTY. UNLESS HIGHER RAIN RATES REDEVELOP WE WILL REPLACE THE FLASH FLOOD WARNINGS WITH AREAL FLOOD WARNINGS. WILL BE UPDATING THE FORECAST TO SIGNIFICANTLY LOWER HIGHS FOR TODAY AND TO ADJUST POPS BASED ON RADAR TRENDS. 34/JFB && .AVIATION (18Z ISSUANCE)...A WIDESPREAD THUNDERSTORM COMPLEX CONTINUES TO PUSH SOUTHWARD ACROSS THE FLYING AREA. THE STRONGER STORMS ARE NOW ALONG THE COAST BUT A RIBBON OF PATCHY MVFR STRATIFORM PRECIPITATION EXTENDS NORTHWARD BEHIND IT WITH SOME LINGERING EMBEDDED SHOWERS AND THUNDERSTORMS. THROUGHOUT THE AFTERNOON EXPECT GRADUAL IMPROVEMENT FROM THE NORTH WITH VFR CONDITIONS GRADUALLY BECOMING MORE PREDOMINANT. SHOWER AND THUNDERSTORM ACTIVITY SHOULD BE LIMITED TO THE GULF WATERS BY THIS EVENING WITH PREDOMINANT VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE NIGHT. 08/JW && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 11, 5:22 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 522 AM CDT THU JUL 11 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 522 AM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGHOUT THE DAY...GRADUALLY DECREASING AFTER SUNSET. DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED IN THE STRONGER STORMS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON FRIDAY WITH SCATTERED ACTIVITY CONTINUING EACH DAY THROUGH EARLY NEXT WEEK. THE BEST COVERAGE WILL OCCUR DURING THE AFTERNOON HOURS. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY THREAT AND THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING STRIKES AND BRIEF GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-121030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 522 AM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVER THE MARINE AREA THROUGH TONIGHT. SOME OF THE STORMS WILL PRODUCE STRONG GUSTY WINDS...LOCALLY HIGHER SEAS...AND FREQUENT LIGHTNING STRIKES. ISOLATED WATERSPOUTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER LAND AREAS ON FRIDAY. THESE STORMS WILL ALSO MOVE SOUTH TOWARD THE ADJACENT COASTAL WATERS. SOME STORMS MAY BE STRONG AND ISOLATED WATERSPOUTS ARE POSSIBLE. THE THREAT FOR SCATTERED STORMS OVER THE COASTAL WATERS WILL CONTINUE THROUGH EARLY NEXT WEEK.
In the hours before
Local storm report, Jul 11, 11:26 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1126 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD BARNWELL 30.42N 87.88W
07/11/2013 BALDWIN AL PUBLIC
FLOODING REPORTED ALONG HWY 98 NEAR BARNWELL
&&
JWLocal storm report, Jul 11, 11:36 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLOOD 2 E FAIRHOPE 30.52N 87.87W
07/11/2013 BALDWIN AL EMERGENCY MNGR
WATER OVER THE INTERSECTION OF 181 AND 48.
&&
JWLocal storm report, Jul 11, 11:41 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1141 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLOOD 3 NE FAIRHOPE 30.55N 87.87W
07/11/2013 BALDWIN AL EMERGENCY MNGR
FLOODING REPORTED AT THE INTERSECTION OF HWY 104 AND CR
13.
&&
JWLocal storm report, Jul 11, 12:12 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1212 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM FLASH FLOOD 2 E FAILETOWN 31.93N 87.98W
07/11/2013 CLARKE AL EMERGENCY MNGR
BALDWIN COUNTY EMA RELAYED BALDIN COUNTY SHERRIFFS OFFICE
REPORT OF MULTIPLE HOMES FLOODED ON 181 NORTH OF TWIN
BEECH ROAD/CO ROAD 44.
1208 PM FLASH FLOOD FAIRHOPE 30.52N 87.90W
07/11/2013 BALDWIN AL EMERGENCY MNGR
MULTIPLE CARS STRANDED DUE TO HIGH WATER ON ROADS IN
FAIHOPE. REPORTED BY BALDWIN COUNTY EMA.
&&
SAMLocal storm report, Jul 11, 12:16 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1216 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM FLASH FLOOD CRESTVIEW 30.62N 88.15W
07/11/2013 MOBILE AL LAW ENFORCEMENT
CRESTVIEW POLICE DEPT REPORTS VALLEY ROAD AT FIRST AVENUE
IS CLOSED DUE TO WATER OVER THE ROAD.
&&
JFBLocal storm report, Jul 11, 12:26 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1226 PM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM FLASH FLOOD 2 E FAIRHOPE 30.52N 87.87W
07/11/2013 BALDWIN AL EMERGENCY MNGR
BALDWIN COUNTY EMA RELAYED BALDIN COUNTY SHERRIFFS OFFICE
REPORT OF MULTIPLE HOMES FLOODED ON 181 NORTH OF TWIN
BEECH ROAD/CO ROAD 44.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:23 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Jul 11, 10:52 AM CDT | Flash Flood Warning | MOB | Okaloosa | 3 hr |
| Jul 11, 11:13 AM CDT | Flash Flood Warning | MOB | Okaloosa | 2 hr |
| Jul 11, 11:58 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 2 hr |
| Jul 11, 1:13 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 2 hr |
| Jul 11, 5:04 PM CDT | River Flood Warning | MOB | Escambia | 25 hr |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.